After a little more than one week I have decided to take myself off Zocor. This stuff is bad news. As many of you know my doctor put me on this medicine after my last blood test. Well since I have taken it I have noticed drastic changes in my mood, energy and over all muscle soreness.
I have become extremely irritable to the point that everything my wife and kids say pisses me off. My runs this past week have made me question why I even run. I have NO energy and it's all I could do to complete my long run yesterday. My muscles are sore and just don't have it. By the time 9 pm rolls around I'm dead tired and grumpy as all get out.
I started taking this medicine because my doctor prescribed it but I don't think it is meant for someone with my lifestyle. It actually steals all my energy from my legs and body. At this rate I'll be divorced by August. I've never been accused of being low key but even I see the difference in myself since I started taking this stuff. I didn't set out looking for side effects when I started taking Zocor. I've just noticed all of these changes in myself since I started taking it.
If your doctor wants you to start taking any cholesterol medicine I recommend that you research it thoroughly before taking it. Also make sure you doctor is fully aware of your active lifestyle.